On convex permutations
MetadataShow full item record
A selection of points drawn from a convex polygon, no two with the same vertical or horizontal coordinate, yields a permutation in a canonical fashion. We characterise and enumerate those permutations which arise in this manner and exhibit some interesting structural properties of the permutation class they form. We conclude with a permutation analogue of the celebrated Happy Ending Problem.
Albert , M H , Linton , S A , Ruskuc , N , Vatter , V & Waton , S 2011 , ' On convex permutations ' Discrete Mathematics , vol 311 , no. 8-9 , pp. 715-722 . , 10.1016/j.disc.2011.01.009
This is an author version of the article, which may be different to the published version. The published version is copyright (c)2011 Elsevier B.V. available from http://www.sciencedirect.com
Items in the St Andrews Research Repository are protected by copyright, with all rights reserved, unless otherwise indicated.